Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Frequent urination while on flomaxtra. Reason?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I wake up about four times a night. I'm on flomaxtra. I need to pee twice before leaving the toilet. is this a problem? I am in good health- go to a gym 4 times a week, mostly 1/2 hour on rowing machine, bike 30 minutes,
Posted Fri, 15 Nov 2013 in Men's Health
Answered by Dr. Srikanth Reddy 50 minutes later
Brief Answer:
Yes there is a.problem

Detailed Answer:

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

Flomaxtra is tamsolusin and it is required for benign prostatic hypertropy. Going to urine arund 8 times at night while on flomaxtra is not good . It suggests that the drug is not working adequately for you.

Firstly while having a problem of prostate you should restrict your water intake after sun down. If the problem persists then it wouod be wise to get a culture and sesnsitivity done for the urine as there may be an infection which was nor noticed. If even tha comes out normal then there is no option but the surgery. Prostate rekoval is done endoscopically and it is a safe procedure.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor